# SDR DALA2016122310056

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Damaged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON LT WING OUTBOARD FLAP FWD OUTBOARD HINGE IAW NRTC 00456. THE HINGE WAS REMOVED IAW AMM 20-50-01 AND AMM 27-50-01. THE BEARING WAS REPLACED, AND THE  HINGE WAS REPAIRED IAW ER/A 552872-14 REV ORIGINAL
